# SDR VNAA0511012

- Difficulty date: November 14, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 3,237 hours, 3,233 cycles
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Rt Pylon
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RT 14TH DUCT WARNING MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH, DIVERTED TO ILH, AND MADE AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS FERRIED TO CLT WHERE MAINTENANCE TROUBLESHOT THE SYSTEM IAW CRJ200 FIM 36-20-00.  THE RT PYLON LOOPS WERE INSPECTED AND REPOSITIONED.  EXTENSIVE GROUND RUN-UP AND OPERATIONAL CHECKS WITH ALL PNEUMATIC SYSTEMS ON WERE PERFORMED.  NO FAULTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
